# SDR AALA201904059002

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 45,841 hours, 17,454 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Director
- Part number: Z010H000521A
- Part serial: 4329
- Condition: Faulty
- Location: Cids
- Part time: 56,639 hours, 21,045 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFT LAV E SMOKE ALARM HAS FALSE WARNING,  ERRONEOUS ACTIVATION, NO ECAM MSG. REMOVED AND REPLACED #1 CIDS IAW AMM 23-73-34. OPS CHECK GOOD.
